# SDR 2RPA2025050100008

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N80PK
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258442
- Aircraft time: 7,686 hours, 5,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct Clamp
- Part number: SP91P
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

ON MAY 1, 2025, N80PK DEPARTED KBCT IN ROUTE TO KHPN WITH PAX. AT FL410 THE CREW NOTICED THE CABIN RATE BEGINNING TO CLIMB. SHORTLY AFTER, THE CABIN ALT LIGHT ILLUMINATED AND ALL O2 MASKS DEPLOYED. CREW ALERTED ATC OF THE ISSUE. THE CREW COMPLETED EMERGENCY CHECKLIST PROCEDURES AND DESCENDED TO FL150. THEY DIVERTED TO KORF AND LANDED SAFELY. UPON INSPECTION, MAINTENANCE DISCOVERED THAT A FLEXIBLE HOSE DOWNSTREAM OF THE SILENCER-MIXER DUCT ASSEMBLY HAD BECOME DETACHED. THE HOSE WAS RESECURED, AND AN OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM WAS PERFORMED, AND NO OTHER DEFECTS WERE NOTED AT THIS TIME. LOGBOOK RESEARCH WAS PERFORMED FOR PAST MAINTENANCE COMPLETED ON THAT DUCT WITH NO DISCREPANCIES NOTED
